# SDR DALA2021011300195

- Difficulty date: January 13, 2021
- Submitted: January 13, 2021
- Operation: Air carrier
- Aircraft: N3773D
- Make and model: Boeing 737832
- Aircraft serial: 30825
- Aircraft time: 34,563 hours, 12,412 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPAIR AT FS 847 AND STGR 22L, DISCOVERED DAMAGE TO SHEAR TIE MPN 146A3010-219.  REMOVED SHEAR TIE MPN 146A3010-219 AND ROUTED TO PMSG FOR FABRICATION.  SHEAR TIE MANUFACTURED ON SHOP ORDER QZ9433.  TREATED AND PAINTED SHEAR TIE.  INSTALLED SHEAR TIE.  INSTALLED SHEAR TIE, PER BAC DWG 146A3010.
